Common fixed point theorems for families of occasionally weakly compatible mappings

Calogero Vetro, Ljubomir Ćirić, Bessem Samet

Risultato della ricerca: Article

23 Citazioni (Scopus)

Abstract

We prove some common fixed point theorems in probabilistic semi-metric spaces for families of occasionally weakly compatible mappings. We also give a common fixed point theorem for mappings satisfying an integral-type implicit relation.
Lingua originaleEnglish
pagine (da-a)631-636
Numero di pagine6
RivistaMathematical and Computer Modelling
Volume53
Stato di pubblicazionePublished - 2011

Fingerprint

Weakly Compatible Mappings
Common Fixed Point
Fixed point theorem
Implicit Relation
Metric space
Family

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cita questo

Common fixed point theorems for families of occasionally weakly compatible mappings. / Vetro, Calogero; Ćirić, Ljubomir; Samet, Bessem.

In: Mathematical and Computer Modelling, Vol. 53, 2011, pag. 631-636.

Risultato della ricerca: Article

@article{443ebbbfa7184e4c8ab12fd655070b99,
title = "Common fixed point theorems for families of occasionally weakly compatible mappings",
abstract = "We prove some common fixed point theorems in probabilistic semi-metric spaces for families of occasionally weakly compatible mappings. We also give a common fixed point theorem for mappings satisfying an integral-type implicit relation.",
keywords = "Common fixed points; Occasionally weakly compatible mappings; Probabilistic metric space",
author = "Calogero Vetro and Ljubomir Ćirić and Bessem Samet",
year = "2011",
language = "English",
volume = "53",
pages = "631--636",
journal = "Mathematical and Computer Modelling",
issn = "0895-7177",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Common fixed point theorems for families of occasionally weakly compatible mappings

AU - Vetro, Calogero

AU - Ćirić, Ljubomir

AU - Samet, Bessem

PY - 2011

Y1 - 2011

N2 - We prove some common fixed point theorems in probabilistic semi-metric spaces for families of occasionally weakly compatible mappings. We also give a common fixed point theorem for mappings satisfying an integral-type implicit relation.

AB - We prove some common fixed point theorems in probabilistic semi-metric spaces for families of occasionally weakly compatible mappings. We also give a common fixed point theorem for mappings satisfying an integral-type implicit relation.

KW - Common fixed points; Occasionally weakly compatible mappings; Probabilistic metric space

UR - http://hdl.handle.net/10447/52659

M3 - Article

VL - 53

SP - 631

EP - 636

JO - Mathematical and Computer Modelling

JF - Mathematical and Computer Modelling

SN - 0895-7177

ER -